Spectral bounds for the connectivity of regular graphs with given order

Aida Abiad Monge, Boris Brimkov, Xavier Martínez-Rivera, Suil O, Jingmei Zhang

Research output: Contribution to journalArticleAcademicpeer-review

Original languageEnglish
Pages (from-to)428-443
JournalElectronic Journal of Linear Algebra
Volume34
DOIs
Publication statusPublished - 2018

Cite this

Abiad Monge, Aida ; Brimkov, Boris ; Martínez-Rivera, Xavier ; O, Suil ; Zhang, Jingmei. / Spectral bounds for the connectivity of regular graphs with given order. In: Electronic Journal of Linear Algebra. 2018 ; Vol. 34. pp. 428-443.
@article{3484e180757f4aa18e97e5e8523ba394,
title = "Spectral bounds for the connectivity of regular graphs with given order",
author = "{Abiad Monge}, Aida and Boris Brimkov and Xavier Mart{\'i}nez-Rivera and Suil O and Jingmei Zhang",
note = "data source: no data used",
year = "2018",
doi = "10.13001/1081-3810",
language = "English",
volume = "34",
pages = "428--443",
journal = "Electronic Journal of Linear Algebra",
issn = "1537-9582",
publisher = "International Linear Algebra Society",

}

Spectral bounds for the connectivity of regular graphs with given order. / Abiad Monge, Aida; Brimkov, Boris; Martínez-Rivera, Xavier; O, Suil; Zhang, Jingmei.

In: Electronic Journal of Linear Algebra, Vol. 34, 2018, p. 428-443.

Research output: Contribution to journalArticleAcademicpeer-review

TY - JOUR

T1 - Spectral bounds for the connectivity of regular graphs with given order

AU - Abiad Monge, Aida

AU - Brimkov, Boris

AU - Martínez-Rivera, Xavier

AU - O, Suil

AU - Zhang, Jingmei

N1 - data source: no data used

PY - 2018

Y1 - 2018

U2 - 10.13001/1081-3810

DO - 10.13001/1081-3810

M3 - Article

VL - 34

SP - 428

EP - 443

JO - Electronic Journal of Linear Algebra

JF - Electronic Journal of Linear Algebra

SN - 1537-9582

ER -